# SDR CA951122016

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: F1727
- Condition: Faulty
- Location: Starter
- Component: Rotax
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER BUTTON KICKS OUT AT 2700 RPM. OVERSPEED RELAY REPLACED WITH NO CHANGE. SEVERAL COMPONENTS REPLACED, NO CHANGE. OVERSPEED RELAY REPLACED AGAIN, NO CHANGE. KNOWN SERVICEABLE RELAY INSTALLED. SYSTEM SERVICEABLE.
